Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Plaquinel.

Plaquinel.

If the plaquinel causes muscle weakness. Should I even take it. Cause off of it. I have zero muscle weakness unless I over do it...... Just wondering if it's worth taking. Or should I try something else?

A MyLupusTeam Member said:

no, it beats up our bodies! I quit Plaquinal w/out my Dr's consent, cause I googles it & I was having 90% of all the allergic reactions. God bless you

posted over 5 years ago
A MyLupusTeam Member said:

I would give it a try it doesn't always cause muscle weakness

posted over 5 years ago
A MyLupusTeam Member said:

I think plaquinil is making me sick. I've reported it to my doctor and he says no. So now I'm seeking help from a doctor that practices functional medicine. I hope she can help me.

posted over 5 years ago
A MyLupusTeam Member said:

I haven't taken my plaquneil in a week and my muscle weakness had dropped drastically. It seems like it was making it worse

posted over 5 years ago
A MyLupusTeam Member said:

@ dellaBella. Oh wow! Not good... Glad ur better. I started taking the plaquinel every 2 days instead of every day.... Seems to do better.... Maybe my dose is to high. I'm usually pretty sensitive to any medication... I'm trying to stay on it for pain reasons.... Mainly. But not sure how it will go......

posted over 5 years ago
Already a Member? Log in